# SDR CALA9901114

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT LAV FLOOR SUPPORT CORRODED AT ZONE 290, STA 1871.  THE FLOOR SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-31-01.
